# SDR AALA201609059001

- Difficulty date: September 4, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 58,502 hours, 21,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVER MISSING AT SEAT 1C.  REPLACED MISSING LIGHT COVER AT SEAT 1C AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
